Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 102, NWS Atlanta, GA

April 10, 20255 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 10, 2025, 6:51 PM EDT for 5 counties in Georgia. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2025, 6:51 PM EDT (22:51 UTC)
Expired
Apr 10, 2025, 7:30 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Banks County, GA, Dawson County, GA, Forsyth County, GA, Hall County, GA, Jackson County, GA

The radar

The Greer radar (KGSP), 141 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 6:51 PM EDTHAIL 11 Sse Lumpkin, GACorrects previous hail report from 1 SSE Lumpkin. Public call reports hail estimated 1 inch in size near intersection of Parker Forest and Dawson Forest Rd East.
Apr 10, 6:55 PM EDTHAIL 0.754 Sse Murrayville, GAPenny sized hail at the intersection of Stonehenge Way and Fieldstone Drive.
Apr 10, 7:38 PM EDTHAIL 12 Ene Chestatee, GAQuarter sized hail reported near Gracen Drive.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 5:03 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1911 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

523 
WUUS52 KFFC 102251
SVRFFC
GAC011-085-117-139-157-102330-
/O.NEW.KFFC.SV.W.0102.250410T2251Z-250410T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
651 PM EDT Thu Apr 10 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Forsyth County in north central Georgia...
  Western Banks County in northeastern Georgia...
  Southeastern Dawson County in north central Georgia...
  Central Hall County in north central Georgia...
  North central Jackson County in northeastern Georgia...

* Until 730 PM EDT.

* At 651 PM EDT, a severe thunderstorm was located over War Hill
  Park, or 8 miles northwest of Gainesville, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Gainesville, Chestatee, Murrayville, Lula, Gillsville, War Hill
  Park, Raoul, Homer, Maysville, and Oakwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3436 8349 3422 8361 3428 8404 3441 8403
      3446 8364 3443 8361 3444 8361 3445 8360
      3445 8359 3447 8357 3448 8352
TIME...MOT...LOC 2251Z 271DEG 29KT 3436 8396 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
367 
WWUS52 KFFC 102302
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
702 PM EDT Thu Apr 10 2025

GAC085-117-102311-
/O.CAN.KFFC.SV.W.0102.000000T0000Z-250410T2330Z/
Forsyth GA-Dawson GA-
702 PM EDT Thu Apr 10 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FORSYTH AND
SOUTHEASTERN DAWSON COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northeastern Georgia.

&&

LAT...LON 3436 8349 3423 8360 3428 8393 3430 8394
      3429 8394 3441 8395 3444 8364 3443 8361
      3444 8361 3445 8360 3446 8352
TIME...MOT...LOC 2301Z 271DEG 29KT 3436 8385 

$$

GAC011-139-157-102330-
/O.CON.KFFC.SV.W.0102.000000T0000Z-250410T2330Z/
Banks GA-Hall GA-Jackson GA-
702 PM EDT Thu Apr 10 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR WESTERN BANKS...CENTRAL HALL AND NORTH CENTRAL JACKSON
COUNTIES...

At 701 PM EDT, a severe thunderstorm was located near Gainesville,
moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Gainesville, Lula, Gillsville, Raoul, Homer, and Maysville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3436 8349 3423 8360 3428 8393 3430 8394
      3429 8394 3441 8395 3444 8364 3443 8361
      3444 8361 3445 8360 3446 8352
TIME...MOT...LOC 2301Z 271DEG 29KT 3436 8385 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
032 
WWUS52 KFFC 102321
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
721 PM EDT Thu Apr 10 2025

GAC011-139-157-102331-
/O.EXP.KFFC.SV.W.0102.000000T0000Z-250410T2330Z/
Banks GA-Hall GA-Jackson GA-
721 PM EDT Thu Apr 10 2025

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BANKS...CENTRAL HALL
AND NORTH CENTRAL JACKSON COUNTIES WILL EXPIRE AT 730 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northeastern Georgia.

&&

LAT...LON 3436 8349 3423 8360 3428 8393 3430 8394
      3429 8394 3441 8395 3444 8364 3443 8361
      3444 8361 3445 8360 3446 8352
TIME...MOT...LOC 2321Z 271DEG 29KT 3436 8370 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:32 PM EDT, 4 hours 19 minutes earlier.

Area forecast discussion, Apr 10, 2:32 PM EDT, 4 hours 19 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
232 PM EDT Thu Apr 10 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Friday)
Issued at 232 PM EDT Thu Apr 10 2025

A cold front will move south across the CWA overnight and into
tomorrow. Ahead of the frontal passage, scattered to numerous
showers and thunderstorms are expected across much of north and
central portions of GA this afternoon and evening. The hi-res models
continue to be pretty consistent with the timing and with the
general trends.

A weak line of scattered showers and isolated thunderstorms will
continue to move across northern portions of the state early this
afternoon. A second, stronger and more organized, wave of
convection is likely later this afternoon into the evening hours.
The organized convection axis has shifted somewhat south from
yesterday's runs...mainly along a path between metro ATL and
Columbus and areas southeast. Afternoon/evening storms will have
modest CAPE values (good heating/50s dewpoints) and steep lapse
rates. Forecast soundings also show a decent inverted V structure,
good for gusty storms. Still expecting large hail and damaging wind
gusts as the primary severe weather hazards.

Models continue to weaken the secondary wave of storms as it moves
into central portions of GA this evening. Seems reasonable with the
loss of heating and getting away from the main dynamic forcing to
the north.

Upper moves across the TN valley tomorrow. Models do tend to
underestimate the amount of cloud cover as these types of systems
move by, so have upped the sky grids a bit to compensate. Also, some
scattered shra possible as the low may provide just enough lift.

NListemaa

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 232 PM EDT Thu Apr 10 2025

Key Messages:

 - The potential exists for overnight frost formation north of
   Interstate 85 and patchy sub freezing temperatures in the
   mountains this weekend.

 - Dry weather is favored in the region between Saturday and
   Thursday.

This Weekend:

An area of surface high pressure will build into the Southeast over
the weekend. This will combine with dry northwest flow aloft to
produce fairs skies, mild temperatures and dry weather. Weakening
surface pressure gradients should also lead to lighter winds in the
region (especially on Sunday). Radiational cooling should be
significant both Friday night and Saturday night and this may lead
to some frost/freeze concerns across northern Georgia. On Saturday
morning it looks like the coolest temperatures will be limited to
the sheltered areas in the mountains of northeast Georgia. Then on
Sunday morning the potential for at least Frost Advisory level
conditions exists along and north of Interstate 85. For the
northeast Georgia mountains there is a 50% chance of a Frost
Advisory (overnight lows below 36 degrees) Friday night into
Saturday morning, and a 50% chance of a Freeze Warning (overnight
lows below 32 degrees) Saturday night and Sunday morning. Along and
north of Interstate 85 there is a 40% chance of a Frost Advisory
Saturday night and Sunday morning.

High temperatures will struggle on Saturday due to continued
northwest winds and the resulting CAA. As a consequence afternoon
high temperatures should wallow in the lower 60s across north
Georgia and claw their way into the upper 60s in central Georgia.
High temperatures of this magnitude would be 7 to 12 degrees colder
than seasonal averages. A transition to westerly winds, continued
low relative humidity and sunshine should allow high temperatures to
climb to within 1-3 degrees of seasonal averages on Sunday.
Everywhere except the mountains can anticipate afternoon highs in
the 70s.

Considerations for Next Week:

An upper level trough tracking through the Great Lakes early next
week should bring southerly winds and WAA back to Georgia.
Temperatures should respond accordingly by rising into the lower 80s
Monday afternoon. Attention then turns to a potential cold frontal
passage Tuesday or Tuesday night. This may lead to midweek
temperature declines, with 70s favored on Wednesday. Trends in the
GEFS and EPS guidance continue to pull back on the rain chances,
with more than 90% of ensemble members keeping rain amounts under
0.10 inches in north Georgia. The odds of accumulating precipitation
in central Georgia are less than 5%.

Albright

&&

.AVIATION...
(18Z TAFS)
Issued at 111 PM EDT Thu Apr 10 2025

Afternoon/evening showers and thunderstorms. Mostly likely timing
for storms continues be be after 00Z. However, isolated activity
is possible during the late afternoon. Added frequent gusts to
20kt for the afternoon. Brief period of MVFR cigs behind the
initial precip push. Sct MVFR cu on the back side of a front
tomorrow.

//ATL Confidence...18Z Update...
Med confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          50  67  43  66 /  60  30  30   0
Atlanta         52  65  44  64 /  60  40  40   0
Blairsville     44  57  36  59 /  50  30  30   0
Cartersville    47  63  39  63 /  60  30  30   0
Columbus        53  71  46  68 /  60  30  30   0
Gainesville     49  63  43  65 /  60  30  30   0
Macon           54  71  47  69 /  70  20  20   0
Rome            47  63  41  63 /  50  30  30   0
Peachtree City  49  67  41  65 /  70  40  40   0
Vidalia         57  75  50  71 /  50  20  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....Albright
AVIATION...NListemaa
Hazardous weather outlook, Apr 10, 5:20 PM EDT, 1 hour 31 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
520 PM EDT Thu Apr 10 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-112130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
520 PM EDT Thu Apr 10 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A Severe Thunderstorm Watch is in effect for much of north
Georgia and portions of central Georgia until midnight tonight.
The primary hazards with any severe storms will be damaging wind
gusts up to 60 mph and quarter to golf ball sized hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated thunderstorms are expected Friday afternoon. A couple
strong storms with pea to penny size hail are possible between 2
PM and 8 PM.

Frost and freeze conditions may develop in northeast Georgia on
Friday night. On Saturday night, these conditions may spread to
all areas north of Interstate 85. Those with outdoor vegetation
that is sensitive to freezing temperatures should monitor the
forecast closely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Apr 10, 6:26 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
626 PM EDT Thu Apr 10 2025

GAZ005-007-012-102300-
Gilmer GA-Gordon GA-Murray GA-
626 PM EDT Thu Apr 10 2025

...A strong thunderstorm will impact portions of southwestern Gilmer,
southern Murray and northeastern Gordon Counties through 700 PM
EDT...

At 626 PM EDT, a strong thunderstorm was over North Georgia Speedway,
or 8 miles south of Chatsworth, moving east at 30 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Carters, Ramhurst, Oakman, Nickelsville, North Georgia Speedway,
Audubon, and Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northwestern Georgia.

&&

LAT...LON 3474 8471 3459 8453 3454 8476 3460 8493
      3467 8491 3466 8490 3467 8489 3468 8490
      3471 8489 3471 8487 3472 8486 3473 8487
      3474 8485 3477 8487
TIME...MOT...LOC 2226Z 289DEG 25KT 3467 8482

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 10, 6:28 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
628 PM EDT Thu Apr 10 2025

GAZ008-009-015-016-102300-
Union GA-Towns GA-White GA-Lumpkin GA-
628 PM EDT Thu Apr 10 2025

...A strong thunderstorm will impact portions of south central Towns,
northeastern Lumpkin, northern White and east central Union Counties
through 700 PM EDT...

At 628 PM EDT, a strong thunderstorm was over Whitley Gap Shelter, or
10 miles north of Cleveland, moving east at 40 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Camp Coleman Lake, Whitley Gap Shelter, Robertstown, Blue Mountain
Shelter, Anna Ruby Falls, Smithgall Woods Conservation Are, Turners
Corner, Sautee, Helen, Low Gap Shelter, Qualatchee Lake, and Unicoi
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northeastern Georgia.

&&

LAT...LON 3483 8366 3482 8365 3480 8368 3477 8365
      3477 8363 3473 8362 3472 8364 3469 8364
      3466 8366 3464 8365 3464 8391 3482 8392
      3486 8366
TIME...MOT...LOC 2228Z 265DEG 33KT 3474 8383

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 10, 6:32 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
632 PM EDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     Hail             3 NW New England        34.94N 85.53W
04/10/2025  E1.00 Inch       Dade               GA   Public

            Hail up to quarter size near New Home Road
            and Ballard Road.

&&
Special weather statement, Apr 10, 6:39 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
639 PM EDT Thu Apr 10 2025

GAZ014-022-023-102315-
Hall GA-Dawson GA-Forsyth GA-
639 PM EDT Thu Apr 10 2025

...A strong thunderstorm will impact portions of northeastern
Forsyth, southeastern Dawson and central Hall Counties through 715 PM
EDT...

At 639 PM EDT, a strong thunderstorm was near Chestatee, or 8 miles
southeast of Dawsonville, moving east at 35 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Matt, Candler, Silver City, Gainesville, Chestatee, Oscarville,
Dougherty, Coal Mountain, Lula, Oakwood, War Hill Park, and
Dawsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northeastern Georgia.

&&

LAT...LON 3440 8366 3437 8367 3436 8366 3424 8368
      3418 8376 3427 8417 3442 8416
TIME...MOT...LOC 2239Z 278DEG 32KT 3433 8405

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 10, 6:40 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
640 PM EDT Thu Apr 10 2025

GAZ006>008-015-102330-
Gilmer GA-Union GA-Lumpkin GA-Fannin GA-
640 PM EDT Thu Apr 10 2025

...A strong thunderstorm will impact portions of northwestern
Lumpkin, northeastern Gilmer, southwestern Union and southeastern
Fannin Counties through 730 PM EDT...

At 640 PM EDT, a strong thunderstorm was near Roy, or near Ellijay,
moving east at 35 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Margret, Camp Merrill, Woods Hole Shelter, Dial, Springer Mountain
Shelter, Suches, Pisgah, Cherry Log, Stover Creek Shelter, Hawk
Mountain Shelter, Roy, Blood Mountain Shelter, Gaddistown, Gooch
Mountain Shelter, Black Gap Shelter, and East Ellijay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central Georgia.

&&

LAT...LON 3471 8390 3459 8402 3461 8419 3462 8420
      3461 8421 3464 8446 3478 8446 3483 8396
TIME...MOT...LOC 2240Z 271DEG 29KT 3470 8437

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 10, 6:48 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
648 PM EDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     Hail             3 E Cole City           34.98N 85.51W
04/10/2025  E1.00 Inch       Dade               GA   Public

            Quarter size hail near Picket Post Trail and
            Stallings Road.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 2:04 PM EDTSpecial Weather StatementFFCTowns26 min
Apr 10, 5:10 PM EDTSevere Thunderstorm WarningFFCDade, Walker50 min
Apr 10, 5:12 PM EDTSpecial Weather StatementFFCMurray33 min
Apr 10, 5:19 PM EDTSpecial Weather StatementFFCCatoosa26 min
Apr 10, 5:41 PM EDTSpecial Weather StatementFFCFannin49 min
Apr 10, 5:47 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield43 min
Apr 10, 6:03 PM EDTSpecial Weather StatementFFCDade27 min
Apr 10, 6:07 PM EDTSevere Thunderstorm WarningFFCDade, Walker27 min
Apr 10, 6:11 PM EDTSpecial Weather StatementFFCFannin49 min
Apr 10, 6:15 PM EDTSpecial Weather StatementFFCMurray, Whitfield30 min
Apr 10, 6:24 PM EDTSpecial Weather StatementFFCWhitfield36 min
Apr 10, 6:24 PM EDTSpecial Weather StatementFFCGilmer36 min
Apr 10, 6:26 PM EDTSpecial Weather StatementFFCMurray34 min
Apr 10, 6:28 PM EDTSpecial Weather StatementFFCWhite32 min
Apr 10, 6:39 PM EDTSpecial Weather StatementFFCHall36 min
Apr 10, 6:40 PM EDTSpecial Weather StatementFFCGilmer50 min
Apr 10, 6:56 PM EDTSpecial Weather StatementFFCDawson, Pickens34 min
Apr 10, 6:59 PM EDTSpecial Weather StatementFFCPolk31 min
Apr 10, 7:02 PM EDTSpecial Weather StatementFFCWhitfield28 min
Apr 10, 7:07 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, Pickens38 min
Apr 10, 7:08 PM EDTSpecial Weather StatementFFCWhite37 min
Apr 10, 7:09 PM EDTSpecial Weather StatementFFCHabersham36 min
Apr 10, 7:12 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Floyd, Paulding, Polk48 min
Apr 10, 7:29 PM EDTSpecial Weather StatementFFCPickens31 min
Apr 10, 7:31 PM EDTSpecial Weather StatementFFCDade, Walker29 min
Apr 10, 7:32 PM EDTSpecial Weather StatementFFCBanks28 min
Apr 10, 7:33 PM EDTSpecial Weather StatementFFCHall27 min
Apr 10, 7:39 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison51 min
Apr 10, 7:40 PM EDTSpecial Weather StatementFFCWalker35 min
Apr 10, 7:44 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson46 min
Apr 10, 7:47 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCherokee, Cobb, Forsyth, Fulton43 min
Apr 10, 7:53 PM EDTSevere Thunderstorm WarningFFCFloyd, Haralson, Polk52 min
Apr 10, 7:55 PM EDTSpecial Weather StatementFFCClayton35 min
Apr 10, 7:57 PM EDTSpecial Weather StatementFFCGwinnett33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.